Almost Died From Cymbalta Withdrawal
Posted 30 August 2010 - 05:57 PM
Posted 01 September 2010 - 11:47 PM
Posted 02 September 2010 - 02:12 PM
Yeoooow! I hope you can find out how to get off of all these drugs safely. There are so many unknown interactions between various drugs. They do these clinical studies and report that only some very small percentage of people have any trouble with a combination of two drugs. Well, isn't that great - not! What about that person in the small percentage. And none of knows if we're that one or not. It's hard to believe that these dopey doctors just keep throwing different drugs at you. I'm not a doctor, but it seems fairly clear that you need to taper off of Cymbalta slowly. I wonder if you can taper off two drugs at the same time.
Posted 02 September 2010 - 02:16 PM
Posted 07 September 2010 - 03:08 AM
This is my Cymbalta horror story. Looking back it's surreal how close I came to dying from this drug and a few others added in. I started Cymbalta about six years ago, switched from Lexapro because of chronic pain and hearing about this new wonder drug. The switch went okay, and being on Cymbalta was alright, not the miracle I'd hoped for though. After being on it so long and reading about the possible liver problems on it, and not feeling that great on it, I decided to get off it and go back to Lexapro. I had been at 20 mgs. for awhile, after having tapered from 60 mg. My doctor said to just make the switch right over from 20 mgs. to Lexapro the next day. She said it should be easy. Within a week the awful headaches and nausea began. Then came daily diarrhea and the most horrible anxiety I have ever felt. I had insomnia that kept me awake all night and felt I was going crazy. When I went into my doctor they prescribed Ativan to help the anxiety and the first dose was great, calmed me right down and I actually got some sleep. Too bad it didn't last though and within a week it wasn't working anymore and when I found myself wanting to take more and more and higher doses I decided to get rid of it. I didn't want to get addicted to another drug to get off another.
I too, am on Cymbalta and trazadone but also Buspar. I am tapering off the cymbalta now through the www.pointofreturn.com program. Everything is going smoothly and I am sleeping well and feeling calm. Anxiety is my main issue so calm is most important to me. You may want to check point of return out as they have a lot of success in getting people off antidepressants and benzodiazepines. Best wishes, Elaine
Posted 08 September 2010 - 02:38 PM
Posted 11 September 2010 - 02:10 AM
Posted 12 September 2010 - 01:29 PM
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users